# SDR SWAA2022030440073

- Difficulty date: March 13, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 59,854 hours, 35,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING PANEL 193AR ELONGATED HOLES AN AREA OF DELAMINATION WAS NOTED MEASURING 1.35' IN DIAMETER. / REPAIRED DELAMINATION DAMAGE TO PANEL 193AR IAW SRM 51-70-05-2R-2 57885U 07-05-19
